Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sore breasts, light spotting, fluttering feeling in the abdomen and cramps. Reason?

Hi i am 30 yrs old about a week ago i had some light spotting it only showed up on toilet paper this lasted for three days. one day went by then on the next day some bleeding that was not heavy but not light either. this lasted for two days. yet again one day passed and on the day after more light spotting like before bur it was brown. no cramps and no pain. i did have pelvic pressure and discomfort. before and after this i have breast soreness, fatigue , going potty every hour, and fluttering feeling in lower abdomen . i have a dr appointment in two weeks. just want some clue as to what this could be. this happened nine days before expected period. thanks for the time.
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
These all symptoms may be because of premenstrual syndrome because of hormonal changes occur before period.
You may consult a doctor for pain killer, take plenty of water, eat leafy vegetables.
Good luck.
Take care.
Answered: Thu, 11 Jul 2013
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Bleeding before period is most likely due to some hormonal disturbances.
Breast pain,fatigue,weakness may occur during bleeding.
Heaviness and pelvic pressure is usually due to Uterine cramps.
Sometime early or late period might be due to stress,anxiety,work overload,diet and other underlying disease.
Take oral NSAID with dicyclomin to subside pain,cramps.
Start haemitinics,b12 and calcium supplement.
Go for certain investigations under guidance of doctor to rule out any condition.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor